MAUDE Adverse Event Report: COOK INC TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Device Contaminated During Manufacture or Shipping (2969); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer (person): street: (b)(6).Pma/510(k) #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that upon removing a torcon nb advantage angiographic catheter from the box, the distributor found a hair inside the device packaging.As reported, there was no patient involved in this event.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation.Jainfeng medical device co.Ltd (taiwan) informed cook on 10feb2022 of an incident involving a torcon nb advantage angiographic catheter (rpn: hnb5.0-38-40-p-ns-kmp) from lot 14401405.When the catheter was removed from the box it was discovered that there was a hair in the package.This was discovered at the distributor.Reviews of documentation including the complaint history, device history record (dhr), quality control, and instructions for use (ifu), as well as a visual inspection of the returned device were conducted during the investigation.One torcon nb advantage angiographic catheter was received in unused condition.Visual examination revealed that there is a hair like fiber sealed inside the inner pouch.The complaint failure mode was confirmed, and the device was confirmed to be manufactured out of specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot revealed no relevant nonconformances.A database search for complaints on the reported lot found no additional complaints reported from the field.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in field.Cook also reviewed product labeling.The product ifu, [t_ce_angio88_rev6] ¿angiography catheters,¿ provides the following information to the user related to the reported failure mode: ¿how supplied: supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the available information, inspection of the returned device, and the results of the investigation, cook has concluded that quality control deficiency contributed to this incident.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key13560502
Report Number1820334-2022-00260
Device Sequence Number14493778
Product Code DQO
UDI-Device Identifier00827002067493
UDI-Public(01)00827002067493(17)241215(10)14401405
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/15/2024
Device Model NumberN/A
Device Catalogue NumberHNB5.0-38-40-P-NS-KMP
Device Lot Number14401405
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown